Volume 32, Number 1
Preview Issue Next Issue

full paper access

Wensheng Zhang, Eric T. Chung and Chaowei Wang

10.4208/jcm.1310-m3942

J. Comp. Math., 32 (2014), pp. 1-20.

Preview Full PDF Citation Download 192 352 Article preview

full paper access

Marion Darbas and Stephanie Lohrengel

10.4208/jcm.1309-m4378

J. Comp. Math., 32 (2014), pp. 21-38.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation Download 300 457 Article preview

full paper access

Liqun Wang, Songming Hou and Liwei Shi

10.4208/jcm.1309-m4207

J. Comp. Math., 32 (2014), pp. 39-57.

Preview Full PDF Citation Download 172 324 Article preview

full paper access

Tingchun Wang

10.4208/jcm.1310-m4340

J. Comp. Math., 32 (2014), pp. 58-74.

Preview Full PDF Citation Download 176 336 Article preview

full paper access

Hongen Jia, Kaimin Teng and Kaitai Li

10.4208/jcm.1310-m4211

J. Comp. Math., 32 (2014), pp. 75-92.

Preview Full PDF Citation Download 183 332 Article preview

full paper access

Xiaomin Duan, Huafei Sun and Zhenning Zhang

10.4208/jcm.1310-m4225

J. Comp. Math., 32 (2014), pp. 93-106.

Preview Full PDF Citation Download 186 342 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80